I am 24 years old, 4' 11" ,and about 102lbs. I get stressed out easily and my anxiety is becoming more intense as I get older. My eye has been twitching for about 6 months now and has become an annoyance in my daily life. I read about Magnesium helping with stress, anxiety , and calming the nerves. I took it for the first time last night and actually felt calmer and had a good nights sleep for once. But this morning i have a mild headache and i feel an eye twitch coming on and my head just feels foggy. I do take adderall xr 20mg everyday and have been since i was 18. I have been slowly weening off it because i feel like the adderall is making me magnesium deficient. Anyways to add to all this my hormones are out of whack causing me to get mad easily or cry. Also Ive been struggling with acne, when I have never had acne problems in my life. I am wondering if there is anyone else out there with similar problems like I have and if you have ANY advice to give me.
Magnesium is the main nutrient required by the body. Its deficiency causes many diseases stress, depression, anxiety and many more. It overcome the deficiency of magnesium it is required to fulfil the amount of magnesium in our body. Dietary sources which can overcome the magnesium deficiency are whole grains, legumes, vegetables like squash, broccoli and green leafy vegetables. Seeds and almonds are also great source of magnesium.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.